# SDR SWAA2024071110648

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8736J
- Make and model: Boeing 737-8
- Aircraft serial: 60228
- Aircraft time: 10,386 hours, 4,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Component: Aft Service Doo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY LIGHTS WILL NOT TURN ON.<[01] R&R AFT SERVICE DOOR EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD AT THIS TIME.
